Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A technique for proving uniformity
HTML articles powered by AMS MathViewer

by Howard Becker PDF
Proc. Amer. Math. Soc. 90 (1984), 103-106 Request permission

Abstract:

We introduce a general technique for showing that if various properties hold, then they hold uniformly, assuming some determinacy. Uniform means in the boldface sense, that is, there are continuous functions taking indices to indices. For example, if $\Gamma$ is a parametrized pointclass then all closure properties of $\Delta$ are uniform, and the separation property for $\Gamma$ implies uniform separation.
References
Similar Articles
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 90 (1984), 103-106
  • MSC: Primary 03D55; Secondary 03E15, 03E60, 04A15
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0722425-8
  • MathSciNet review: 722425